# SDR REXA2024022200204

- Difficulty date: February 11, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 35,807 hours, 25,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY CEILING EMERGENCY LIGHTS INOP. REPLACED CONNECTORS FOR WIRES DS289J1, DS289P2, DS285J1, AND DS285P2 IAW ESPM 20-16-00, OPS CHECK GOOD.
